(San Francisco, CA, USA)
My oldest sister developed dysfunctional uterine bleeding at age 44 years. Her primary care physician prescribed oral progestin to control this bleeding.
After several ultrasounds to rule out any physical cause for the bleeding (they found none), the doctor recommended that my sister remain on this drug indefinitely to regulate her menstrual cycles.
My sister declined and stopped taking the oral progestin (cold turkey). After a few days, she experienced extremely severe cramps (she compared the pain to the pain she experienced during childbirth) and passed a large amount of blood and tissue.
Is this a normal side effect of oral progestin?
Would a bio-identical progesterone cream to regulate her menstrual cycles be a suitable alternative to this oral drug?
What are the possible side effects of the bio-identical progesterone cream?
Comments for Bio-identical Progesterone Cream?
Click here to add your own comments
Join in and write your own page! It's easy to do. How? Simply click here to return to Hormonal Balance for Antiaging.